# SDR CA131008002

- Difficulty date: August 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 2,048 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Part number: KSC253224V
- Condition: Loose
- Location: Mlg Strut
- Part time: 2,048 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WOULD LIKE TO REPORT A PROBLEM THAT WE DISCOVERED ON ACFT 2068, RT MLG FOLDING STRUT, PN 160-300-75, SN H325 UPON OUR ANNUAL INSPECTION WE DISCOVERED THE FOLDING STRUT LOWER SPHERICAL BEARING TO BE LOOSE IN IT`S CASTING.  WE DISCOVERED THAT THE SWAG WAS NOT PROPERLY DONE AND ONCE THE BEARING.  REMOVED THE BEARING WAS INSTALLED DRY.  ACCORDING TO PSP 498, CMM 20-51-00, THIS BEARING IS TO BE INSTALLED WET.
